Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 23 found articles
 
 
  Conductivity of a two-dimensional system with a periodic distribution of circular inclusions
 
 
Title: Conductivity of a two-dimensional system with a periodic distribution of circular inclusions
Author: Balagurov, B. Ya.
Kashin, V. A.
Appeared in: Journal of experimental and theoretical physics
Paging: Volume 90 (2000) nr. 5 pages 850-860
Year: 2000
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 23 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands